MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER54E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER54E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 702-04-54E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Rep reported "patient implanted with 10* trident constrained acetabular liner with 22mm/0+ inner head.Liner disassociated from shell upon patient transfer from surgical table to hospital bed, post anesthesia wakeup and site closure.Patient had to be reinduced and re-opened for immediate revision.Constrained liner and inner head were revised to new implants; surgeon requested that primary implants be investigated.Update: "no allegations against the head; surgeon question locking mechanism." right side.
 
Additional Manufacturer Narrative
Corrected data: d10/h3 - the trident shell was not returned to stryker additional manufacturer narrative: reported event: an event regarding disassociation involving a trident shell was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as product was not returned -clinician review: a review of the provided medical records by a clinical consultant stated the following comment: need operative reports, office/clinical reports, examination of components, etc.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, office/clinical reports, examination of components, etc.Are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.H3 other text : device not available.
 
Event or Problem Description

Brand Name
TRIDENTII TRITANIUM CLUSTER54E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8664408
Report Number0002249697-2019-02137
Device Sequence Number2118106
Product Code LPH
UDI-Device Identifier07613327344073
UDI-Public07613327344073
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number702-04-54E
Device Lot Number69580701A
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight124